Blaschke condition and zero sets in weighted Dirichlet spaces

Dominique Guillot Département de mathématiques et de statistique, Université Laval

Functional Analysis mathscidoc:1701.12019

Arkiv for Matematik, 50, (2), 269-278, 2010.4
Let$D$($μ$) be the Dirichlet space weighted by the Poisson integral of the positive measure$μ$. We give a characterization of the measures$μ$equal to a countable sum of atoms for which the Blaschke condition is a necessary and sufficient condition for a sequence to be a zero set for$D$($μ$).
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{dominique2010blaschke,
  title={Blaschke condition and zero sets in weighted Dirichlet spaces},
  author={Dominique Guillot},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203633080309025},
  booktitle={Arkiv for Matematik},
  volume={50},
  number={2},
  pages={269-278},
  year={2010},
}
Dominique Guillot. Blaschke condition and zero sets in weighted Dirichlet spaces. 2010. Vol. 50. In Arkiv for Matematik. pp.269-278. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203633080309025.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved